Follow
Anthony Licata
Anthony Licata
Verified email at anu.edu.au
Title
Cited by
Cited by
Year
Quantizations of conical symplectic resolutions II: category and symplectic duality
T Braden, A Licata, N Proudfoot, B Webster
arXiv preprint arXiv:1407.0964, 2014
1532014
Heisenberg categorification and Hilbert schemes
S Cautis, A Licata
902012
Annular Khovanov homology and knotted Schur–Weyl representations
JE Grigsby, AM Licata, SM Wehrli
Compositio Mathematica 154 (3), 459-502, 2018
592018
Hypertoric category O
T Braden, A Licata, N Proudfoot, B Webster
Advances in Mathematics 231 (3-4), 1487-1545, 2012
592012
Derived equivalences for cotangent bundles of Grassmannians via categorical 𝔰𝔩2 actions
S Cautis, J Kamnitzer, A Licata
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (675 …, 2013
542013
Gale duality and Koszul duality
T Braden, A Licata, N Proudfoot, B Webster
Advances in Mathematics 225 (4), 2002-2049, 2010
542010
Categorical geometric skew Howe duality
S Cautis, J Kamnitzer, A Licata
Inventiones mathematicae 180 (1), 111-159, 2010
522010
Hecke algebras, finite general linear groups, and Heisenberg categorification
A Licata, A Savage
Quantum Topology 4 (2), 125-185, 2013
502013
Whittaker functions and Demazure operators
B Brubaker, D Bump, A Licata
Journal of Number Theory 146, 41-68, 2015
482015
Coherent sheaves and categorical actions
S Cautis, J Kamnitzer, A Licata
432010
Coherent sheaves on quiver varieties and categorification
S Cautis, J Kamnitzer, A Licata
Mathematische Annalen 357 (3), 805-854, 2013
362013
Vertex operators and 2-representations of quantum affine algebras
S Cautis, A Licata
arXiv preprint arXiv:1112.6189, 2011
282011
W-algebras from Heisenberg categories
S Cautis, AD Lauda, AM Licata, J Sussan
Journal of the Institute of Mathematics of Jussieu 17 (5), 981-1017, 2018
272018
Annular Khovanov-Lee homology, braids, and cobordisms
JE Grigsby, AM Licata, SM Wehrli
arXiv preprint arXiv:1612.05953, 2016
232016
The elliptic Hall algebra and the deformed Khovanov Heisenberg category
S Cautis, AD Lauda, AM Licata, P Samuelson, J Sussan
Selecta Mathematica 24, 4041-4103, 2018
212018
Quantizations of conical symplectic resolutions II: category O
T Braden, A Licata, N Proudfoot, B Webster
arXiv preprint arXiv:1407.0964, 2014
212014
Diagram automorphisms of quiver varieties
A Henderson, A Licata
Advances in Mathematics 267, 225-276, 2014
202014
q-deformed rational numbers and the 2-Calabi–Yau category of type
A Bapat, L Becker, AM Licata
Forum of Mathematics, Sigma 11, e47, 2023
162023
Localization algebras and deformations of Koszul algebras
T Braden, A Licata, C Phan, N Proudfoot, B Webster
Selecta Mathematica 17 (3), 533-572, 2011
162011
Braid group actions via categorified Heisenberg complexes
S Cautis, A Licata, J Sussan
Compositio Mathematica 150 (1), 105-142, 2014
152014
The system can't perform the operation now. Try again later.
Articles 1–20